# SDR 801DM0012

- Difficulty date: September 5, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26240
- Aircraft time: 15,886 hours, 11,210 cycles
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Part number: 69B148551
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1, R1, L4, AND R4 GIRT BAR LEAF SPRINGS FAILED INSPECTION LIMITS PRESCRIBED IN MM-7200-03-00917 AND PACE MAINTENANCE ORDER NO. B-757-52-21003.  REPLACED L1, R1, L4, AND R4 GIRT BAR LEAF SPRINGS AND OPS CHECKED IAW CMM 25-66-14 AND MM 25-66-10.
